MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK SMARTVIEW TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS

ROCHE DIABETES CARE, INC. ACCU-CHEK SMARTVIEW TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS
Catalog Number 06337538001
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The caller reported that the results were obtained using the same vial of test strips, but could not provide which lot (478936 or 478652) was in use at the time of the readings.
 
Event or Problem Description
It was reported the patient received the following results within 15 minutes: 350 mg/dl and 153 mg/dl.The caller reported that the results were obtained using the same vial of test strips, but could not provide which lot (478936 or 478652) was in use at the time of the readings.

Brand Name
ACCU-CHEK SMARTVIEW TEST STRIPS
Common Device Name
BLOOD GLUCOSE MONITORING TEST STRIPS
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
MDR Report Key10816830
Report Number3011393376-2020-04063
Device Sequence Number17019553
Product Code NBW
UDI-Device Identifier00365702492103
UDI-Public00365702492103
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K113137
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number06337538001
Device Lot NumberASKU
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/30/2020
Supplement Date Received by Manufacturer12/10/2020
Initial Report FDA Received Date11/10/2020
Supplement Report FDA Received Date12/17/2020
Patient Sequence Number1